# SDR CALA2012112600814

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 46,319 hours, 16,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11131
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 440 CRACKED BETWEEN STR 8L AND 9L AT ATTACH BRACKET FRAME FASTENER HOLE.   FRAME HAS BEEN REPAIRED IAW EA 5310-04716 OP 1 REV D
